# SDR AWXA960173

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 7312 · Fuel Heater
- Part: P1 Probe
- Part number: B10010
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-JFK - LEFT ENGINE PROBE HEAT STATUS MESSAGE.  FOUND BURNT PINS ON CONNECTOR D1498.  REMOVED AND REPLACED P1 PROBE PER MM 73-21-04.  RETERMINATED D1498.  REMOVED AND REPLACED RELAYS K10478 AND K10308.  PROBE LEAK CHECK GOOD.  (M)
